Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Had an injury exercising, constant pain all over body. Got steroid. What can cause this?

I had an injury exercising and have now constant pain in right glut, right love handle area in the back, trochanter bursitis and now burning along bikini line (front) all the way up to middle perineal area between legs. I m a female, 42, not overweight. Got a steroid shot in trochanter area in sept 12 and it helped only that area. Sciaticnot relieved. Going to chiropractor monthly. Lumbar spine mri clear and hip xrays clear too any ideas what this pain can be from? Orthopedist not helping. Thank you.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and thanks for the query,

The fact that the steroid actually did help could be an indication of a chronic inflammatory process going on in the body. I think the rheumatologic component or aspect of the symptoms be explored further. It could be interesting to get an Erythrocyte Sedimentation rate (ESR) test done. This simple and rapid test gives us an idea of the chronic inflammatory process going on in the body and could greatly guide further management. Rheumatoid Arthritis, Lupus, vasculitis, mixed connective tissue disease and osteoarthritis are pathologies that should be given careful considerations. Repeat X rays, especially in search for lesions linked with decrease bone density (dimenralization), bone mass loss, compression of any nerves could be helpful. CT scan scans could be useful at some point in time depending on the clinical review results. I suggest you consult and get the opinion of the rheumatologist.
Thanks and kind regards.

Bain LE, MD.
Answered: Sun, 3 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor